How sufficient conditions are related for topology-preserving reductions

Research output: Contribution to journalArticle

Abstract

A crucial issue in digital topology is to ensure topology preservation for reductions acting on binary pictures (i.e., operators that never change a white point to black one). Some sufficient conditions for topology-preserving reductions have been proposed for pictures on the three possible regular partition-ings of the plane (i.e., the triangular, the square, and the hexagonal grids). In this paper, the relationships among these conditions are stated.

Original languageEnglish
Pages (from-to)939-958
Number of pages20
JournalActa Cybernetica
Volume23
Issue number3
DOIs
Publication statusPublished - Jan 1 2018

    Fingerprint

Keywords

  • Digital topology
  • General-simple deletion rules
  • Hereditarily simple sets
  • P-simple sets
  • Simple points
  • Topology preservation

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Software
  • Computer Science (miscellaneous)
  • Computer Vision and Pattern Recognition
  • Management Science and Operations Research
  • Information Systems and Management
  • Electrical and Electronic Engineering

Cite this